A class of neutral-type delay differential equations that are effectively retarded

Share/Save/Bookmark

Stoorvogel, Anton A. and Roy, Sandip and Wan, Yan and Saberi, Ali (2010) A class of neutral-type delay differential equations that are effectively retarded. IEEE transactions on Automatic Control, 55 (2). pp. 435-440. ISSN 0018-9286

[img]
Preview
PDF
215Kb
Abstract:We demonstrate that some delay-differential equations of neutral type are, up to basis transformation, equivalent to retarded delay differential equations. In particular, for two classes of neutral delay differential equation models, we use state transformations to show that delayed derivatives can in some cases be expressed in terms of the model’s state. Hence, we obtain conditions when neutral delay differential equations can be transformed into retarded delay differential equations.
Item Type:Article
Copyright:© 2010 IEEE
Faculty:
Electrical Engineering, Mathematics and Computer Science (EEMCS)
Research Group:
Link to this item:http://purl.utwente.nl/publications/70387
Official URL:http://dx.doi.org/10.1109/TAC.2009.2036319
Export this item as:BibTeX
EndNote
HTML Citation
Reference Manager

 

Repository Staff Only: item control page